Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 59, NWS Kansas City, MO

September 12, 2008Cooper County, Pettis County, Missouri

NWS Kansas City, MO issued this flash flood warning at Sep 12, 2008, 4:10 AM CDT for Cooper County, Pettis County, Missouri. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 12, 2008, 4:10 AM CDT (09:10 UTC)
Expired
Sep 12, 2008, 10:00 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Cooper County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 113 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 12, 6:18 AM CDTFLASH FLOOD1 Ssw Prairie Home, MOWATER OVER HWY W...1 MILE SOUTH OF HWY J. VEHICLE STALLED WITH WATER UP TO THE DOOR.
Sep 12, 6:18 AM CDTFLASH FLOOD5 S Bunceton, MOAPPROXIMATELY 6 INCHES OF WATER OVER THE ROAD ON HWY B NEAR THE COOPER AND MONITEAU COUNTIES BORDER.
Sep 12, 6:45 AM CDTFLASH FLOOD4 S Bunceton, MOHIGH WATERS ALONG HWY B SOUTH OF HWY J.
Sep 12, 7:20 AM CDTFLASH FLOOD4 Se Boonville, MOHIGH WATERS ALONG HWY 87 TWO MILES SOUTH OF I-70.
Sep 12, 9:45 AM CDTFLASH FLOOD3 Wnw Bunceton, MOHIGH WATERS ALONG E HWY 2 MILES WEST OF HWY 5.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 128 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 120910
FFWEAX
MOC053-159-121500-
/O.NEW.KEAX.FF.W.0059.080912T0910Z-080912T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
410 AM CDT FRI SEP 12 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COOPER COUNTY IN CENTRAL MISSOURI
  SOUTHEASTERN PETTIS COUNTY IN CENTRAL MISSOURI

* UNTIL 1000 AM CDT

* AT 404 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
WARNED AREA. DOPPLER RADAR INDICATED UPWARDS OF ONE AND A HALF 
INCHES OF RAIN HAD FALLEN OVER PORTIONS OF SOUTHERN PETTIS AND 
SOUTHERN COOPER COUNTIES IN THE PAST HOUR.  HARDEST HIT AREAS 
INCLUDE LOCATIONS SOUTH OF SMITHTON...TO OTTERVILLE...BUNCETON...AND 
PRAIRIE HOME.  ADDITIONAL TRAINING OF THUNDERSTORMS WILL 
CONTINUE...WITH AN ADDITIONAL INCH OF RAIN POSSIBLE IN THE WARNING 
AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BOONVILLE...BUNCETON...OTTERVILLE...PILOT GROVE AND SMITHTON.


BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

A FLASH FLOOD WARNING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

LAT...LON 3882 9303 3898 9272 3897 9256 3891 9249
      3867 9263 3870 9306 3854 9308 3853 9326
      3852 9327 3851 9344

$$

DUX
3 follow-up statements
000 
WGUS73 KEAX 121101
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
601 AM CDT FRI SEP 12 2008



MOC053-159-121500-
/O.CON.KEAX.FF.W.0059.000000T0000Z-080912T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-COOPER MO-
601 AM CDT FRI SEP 12 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR COOPER AND SOUTHEASTERN
PETTIS COUNTIES UNTIL 1000 AM CDT...

AT 556 AM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS 
WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR 
ESTIMATED UPWARD OF TWO TO AS MUCH AS THREE INCHES OF RAIN HAD 
FALLEN IN AREAS FROM OTTERVILLE...TO BUNCETON...AND PRAIRIE HOME. 
FLOODING OF LOW LYING AREAS...DITCHES...AND LOW WATER CROSSINGS ARE 
LIKELY THIS MORNING DUE TO THE EXCESSIVE RAINFALL.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...BUNCETON...OTTERVILLE...PILOT GROVE AND SMITHTON.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 3851 9344 3882 9303 3898 9272 3897 9256
      3891 9249 3867 9263 3867 9280 3870 9306
      3854 9308

$$

DUX
000 
WGUS73 KEAX 121358
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 AM CDT FRI SEP 12 2008

MOC053-159-121500-
/O.CON.KEAX.FF.W.0059.000000T0000Z-080912T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-COOPER MO-
858 AM CDT FRI SEP 12 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR COOPER AND SOUTHEASTERN
PETTIS COUNTIES UNTIL 1000 AM CDT...

AT 852 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS 
ROAD CLOSURES DUE TO VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED BETWEEN 2 AND 4 INCHES OF RAIN HAD FALLEN 
ACROSS THE WARNED AREA EARLIER THIS MORNING.

HEAVY RAINFALL HAS LARGELY END IN THE WARNED AREA...HOWEVER A FEW 
BRIEF HEAVY SHOWERS HAVE STILL BEEN NOTED ON DOPPLER RADAR. RUNOFF 
FROM THIS EXCESSIVE RAINFALL HAS CAUSED FLASH FLOODING TO OCCUR. 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...BUNCETON...OTTERVILLE...PILOT GROVE AND SMITHTON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 3851 9344 3882 9303 3898 9272 3897 9256
      3891 9249 3867 9263 3867 9280 3870 9306
      3854 9308

$$

21
000 
WGUS73 KEAX 121506
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1006 AM CDT FRI SEP 12 2008

MOC053-159-121520-
/O.EXP.KEAX.FF.W.0059.000000T0000Z-080912T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-COOPER MO-
1006 AM CDT FRI SEP 12 2008

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR COOPER AND
SOUTHEASTERN PETTIS COUNTIES HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...HOWEVER 
EXCESS WATER STILL REMAINS ACROSS LOW LYING AND DRAINAGE AREAS. 
THEREFORE...AN AREAL FLOOD WARNING HAS BEEN ISSUED FOR THE AREA 
PREVIOUSLY UNDER THE FLASH FLOOD WARNING. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3851 9344 3882 9303 3898 9272 3897 9256
      3891 9249 3867 9263 3867 9280 3870 9306
      3854 9308

$$

21

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 3:45 AM CDT, 25 minutes earlier.

Area forecast discussion, Sep 12, 3:45 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 AM CDT FRI SEP 12 2008

.DISCUSSION...

PLACEMENT AND AMOUNTS OF QPF THE NEXT COUPLE OF DAYS CONTINUES TO BE
THE MAIN CHALLENGE IN THE SHORT TERM. ISENTROPIC LIFT ON THE 305-310K
SFC TRIGGERED A HEAVY BAND OF RAIN ACR NWRN MO OVERNIGHT...BUT THE
PRECIPITATION IS DIMINISHING AS THE LOW LEVEL JET VEERS AS PER PROFILERS.

A LARGER AREA OF RAIN WITH A FEW EMBEDDED THUNDERSTORMS WERE
DEVELOPING IN CNTRL/ERN KS INTO SWRN MO. THIS AREA OF RAIN IS IN AN
AREA OF MODEST ISENTROPIC LIFT AHEAD OF A WEAK SHORTWAVE MOVING INTO
SRN KS. THE ISENTROPIC LIFT IS BEING FOCUSED AHEAD OF AN IMPRESSIVE
H7-H5 THETAE RIDGE WITH PRECIPITABLE WATER VALUES AROUND 2.25 INCHES.

NAM/GFS RATHER SIMILAR THE NEXT 48 HOURS AS THE ROCKIES UPPER TROUGH
SHEARS ENE TO THE NORTH OF THE CWA SATURDAY. AS PER MODELS...UPPER
TROUGH TO INDUCE CYCLOGENESIS IN NWRN MO THIS MORNING WITH THE SFC
WAVE MOVING ALONG THE INVERTED TROUGH IN XTRM NWRN MO TNGT AND EARLY SATURDAY.
THE MODELS APPEAR TO HAVE THE RIGHT IDEA AS PRESSURE FALLS HAVE BEEN
APPARENT IN NWRN OK.

NAM SUGGESTS THAT THE H8-H7 THETAE RIDGE WILL MOVE NORTH INTO CNTRL
MO TODAY WITH MODEST ISENTROPIC LIFT NORTH OF THE RIDGE.
THEREFORE...HIGHEST QPF WILL LIKELY BE FOCUSED ACROSS THE NWRN TWO
THIRDS OF THE CWA. AS THE SFC WAVE HEADS TOWARD IA TONIGHT...MODEST
ISENTROPIC LIFT IN A VERY MOISTURE RICH ENVIRONMENT WILL ONCE AGAIN
FOCUS HEAVY RAINFALL FOR NWRN MO. THE ISENTROPIC LIFT WILL SHIFT NE
INTO IA LATE FRIDAY NIGHT...ONLY TO BE REPLACED WITH DEEP LOW LEVEL
MOISTURE CONVERGENCE AHEAD OF A COLD FRONT WHICH WILL SWEEP INTO MO
SATURDAY MORNING.

AREAL RAINFALL AMOUNTS ALONG THE BOUNDARY LATE FRIDAY NIGHT THROUGH
SATURDAY NIGHT ARE NOT EXPECTED TO BE AS HEAVY AS TNGT AS THE FORCING
IS NOT AS STRONG AND PRECIPITABLE WATER VALUES GRADUALLY DECREASE. REGARDLESS...THE
FLOOD WATCH MAY NEED TO BE EXTENDED INTO THE DAY LIGHT HOURS ON
SATURDAY. WILL LET THE DAY SHIFT MAKE THE FINAL CALL. DESPITE THE
EMPHASIS NOW BEING PLACE ON NWRN MO FOR THE HEAVIEST RAIN...WILL
STILL KEEP THE FLOOD WATCH IN EFFECT FOR THE SERN GRIDS DUE TO LACK
OF CONFIDENCE ON THE HEAVIEST QPF PLACEMENT. IN ADDITION...LATEST
RADAR TRENDS SUGGEST THAT HEAVY RAINFALL IS LIKELY ACR THE SRN GRIDS
AT LEAST FOR A FEW HOURS EARLY THIS MORNING.

OTHERWISE...PREFER THE ECMWF/NAM AND UKMET ON THE HANDLING OF THE
FUTURE REMNANTS OF IKE. GFS HAS BUCKED THE LATEST TRENDS BY BEING
MUCH SLOWER AND FURTHER NW ON SUNDAY. REGARDLESS...THERE IS THE
POTENTIAL FOR ADDITIONAL HEAVY RAIN FOR THE EXTREME SERN CWA SATURDAY
NIGHT AND SUNDAY.

DB

&&

.AVIATION...

SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS WILL CONTINUE TO
OVERSPREAD THE TERMINALS THROUGH THE EVENING HOURS. HAVE ALSO
MAINTAINED MVFR TO IFR CONDITIONS THROUGH THE TAF PERIOD WITH
PERIODS OF RAINFALL EXPECTED THROUGHOUT.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 7 AM SATURDAY FOR MOZ001-MOZ002-MOZ003-MOZ004-
     MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-MOZ014-
     MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-MOZ024-
     MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-MOZ037-
     MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-MOZ053-
     MOZ054.

KS...FLOOD WATCH UNTIL 7 AM SATURDAY FOR KSZ025-KSZ057-KSZ060-KSZ102-
     KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Sep 11, 1:00 PM CDT, 15 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT THU SEP 11 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
100 PM CDT THU SEP 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS WILL STEADILY INCREASE IN COVERAGE THROUGH THE REMAINDER OF
THE DAY AND THROUGH TONIGHT. DUE TO A TROPICAL AIRMASS NOW IN PLACE CONTAINING
A MUCH HIGHER THAN NORMAL MOISTURE CONTENT THESE SHOWERS AND ANY
THUNDERSTORM WILL BE VERY EFFICIENT RAIN MAKERS. SINCE THE GROUND
REMAINS WET FROM THE RECENT SOAKING RAINS AREA RIVERS AND STREAMS
WILL BE PRONE TO SEE SIGNIFICANT RISES WHICH MAY LEAD TO FLOODING
PROBLEMS.

ANY THUNDERSTORMS THAT DO FORM ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE RAIN WILL BE ONGOING ON FRIDAY WITH HEAVY RAINFALL BECOMING MORE
LIKELY DURING THIS TIME FRAME. BETWEEN 1 AND 2 INCHES OF RAIN IS
POSSIBLE BY EARLY SATURDAY MORNING SOUTH OF A ST JOSEPH TO KIRKSVILLE
LINE WITH ISOLATED AMOUNTS UPWARD OF 3 INCHES POSSIBLE. AS A RESULT A
FLOOD WATCH IS IN EFFECT FROM LATE THURSDAY NIGHT INTO EARLY SATURDAY
MORNING. PORTIONS OF THE OUTLOOK AREA MAY SEE A BRIEF REPRIEVE IN THE
RAINFALL SATURDAY NIGHT BEFORE ADDITIONAL RAINFALL RETURNS FOR
SUNDAY.

THE TRACK OF HURRICANE IKE WILL BE CRITICAL IN DETERMINING THE AXIS
OF HEAVIEST RAINFALL DURING THIS TIME AND ALL INTERESTED PARTIES ARE
ENCOURAGED TO CONTINUE MONITORING THE DEVELOPING SITUATION FOR THE
LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
HOWEVER...SPOTTERS AND WEATHER WATCHERS ARE URGED TO RELAY ANY
RAINFALL AMOUNTS TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER
SERVICE.

DEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 11:55 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Daviess, DeKalb, Gentry, Harrison and 2 more6 hr
Sep 12, 3:27 AM CDTAreal Flood AdvisoryEAXCooper, Howard, Pettis3 hr
Sep 12, 5:38 AM CDTAreal Flood AdvisoryEAXHenry5 hr
Sep 12, 6:25 AM CDTFlash Flood WarningEAXCooper, Henry, Howard, Johnson, Pettis, Saline5 hr
Sep 12, 6:51 AM CDTAreal Flood AdvisoryEAXCass, Jackson8 hr
Sep 12, 7:26 AM CDTFlash Flood WarningEAXCass6 hr
Sep 12, 7:42 AM CDTRiver Flood WarningEAXCooper25 hr
Sep 12, 8:08 AM CDTRiver Flood WarningEAXCooper4 days
Sep 12, 8:47 AM CDTAreal Flood AdvisoryEAXCarroll, Johnson, Lafayette, Ray6 hr
Sep 12, 9:01 AM CDTRiver Flood WarningEAXBates, Cass, Henry3 days
Sep 12, 11:04 AM CDTAreal Flood WarningEAXCooper, Henry, Howard, Pettis12 hr
Sep 12, 11:43 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway and 1 more8 hr
Sep 12, 1:32 PM CDTAreal Flood WarningEAXCass8 hr
Sep 12, 2:38 PM CDTAreal Flood AdvisoryEAXAtchison, Gentry, Harrison, Holt, Nodaway, Worth6 hr
Sep 12, 2:40 PM CDTRiver Flood WarningEAXCarroll5 days
Sep 12, 2:56 PM CDTAreal Flood WarningEAXCarroll, Lafayette8 hr
Sep 12, 4:01 PM CDTTornado WarningEAXHenry, Johnson29 min
Sep 12, 4:29 PM CDTTornado WarningEAXJohnson, Pettis31 min
Sep 12, 4:59 PM CDTTornado WarningEAXPettis31 min
Sep 12, 5:22 PM CDTAreal Flood AdvisoryEAXPlatte6 hr
Sep 12, 5:27 PM CDTTornado WarningEAXPettis, Saline33 min
Sep 12, 5:29 PM CDTTornado WarningEAXJackson31 min
Sep 12, 5:57 PM CDTTornado WarningEAXJackson33 min
Sep 12, 5:58 PM CDTTornado WarningEAXCooper, Pettis, Saline47 min
Sep 12, 5:59 PM CDTTornado WarningEAXClay, Platte46 min
Sep 12, 6:23 PM CDTTornado WarningEAXJackson22 min
Sep 12, 6:30 PM CDTFlash Flood WarningEAXClay, Platte6 hr
Sep 12, 6:34 PM CDTTornado WarningEAXChariton, Howard, Saline41 min
Sep 12, 6:38 PM CDTAreal Flood AdvisoryEAXClay, Clinton, Jackson, Ray6 hr
Sep 12, 6:46 PM CDTTornado WarningEAXJackson, Ray29 min

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.